Alert archive / Arizona / Freeze Warnings in 2015

Freeze Warning 3, NWS Tucson, AZ

November 11, 20156 counties in Arizona

NWS Tucson, AZ issued this freeze warning at Nov 11, 2015, 9:19 AM MST for 6 counties in Arizona. It took effect at Nov 12, 2015, 12:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 11, 2015, 9:19 AM MST (16:19 UTC)
In effect from
Nov 12, 2015, 12:00 AM MST
Expired
Nov 12, 2015, 8:00 AM MST
In force
8 hr
Issued by
NWS Tucson, AZ

Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ

The radar

The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 16:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tuscon, AZ (KDMA), launched 12:00Z, 4.3 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 12:00Z on 2015-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 12:00Z on 2015-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -67 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2007 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-67 m²/s²
0-3 km storm-relative helicity
-147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

620 
WWUS75 KTWC 111619
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
919 AM MST WED NOV 11 2015

AZZ503-507-509-120500-
/O.NEW.KTWC.FZ.W.0003.151112T0700Z-151112T1500Z/
/O.NEW.KTWC.HZ.W.0003.151112T0700Z-151112T1500Z/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-
UPPER SAN PEDRO RIVER VALLEY-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...NOGALES...SIERRA VISTA...BENSON...
CLIFTON...SAFFORD
919 AM MST WED NOV 11 2015

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST
THURSDAY FOR MOST LOCATIONS IN ZONE 503 INCLUDING NOGALES...
...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MST THURSDAY FOR MOST LOCATIONS IN ZONE 507 AND ZONE 509 INCLUDING
BENSON AND SAFFORD...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING
AND A HARD FREEZE WARNING FOR THE REGION...WHICH IS IN EFFECT
FROM MIDNIGHT TONIGHT TO 8 AM MST THURSDAY.

* IMPACTS...A WIDESPREAD FREEZE IS EXPECTED ACROSS MUCH OF THE
  AREA IMPACTING ANY REMAINING LATE SEASON CROPS OR SENSITIVE
  VEGETATION. OUTDOOR WATER PIPES SHOULD ALSO BE
  WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY TO PREVENT
  POSSIBLE BURSTING.

* TEMPERATURES...LOW TEMPERATURES OF 25 TO 31 DEGREES ARE EXPECTED
  ACROSS THE REGION. THE COLDEST TEMPERATURES ARE EXPECTED IN
  VALLEY LOCATIONS SUCH AS BENSON WITH THE WARMEST TEMPERATURES
  IN THE UPPER 20S TO ABOUT 30 IN SIERRA VISTA AND NOGALES.

* TIMING...FREEZING TEMPERATURES ARE EXPECTED TO START AT OR
  SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH ABOUT 8 AM THURSDAY
  MORNING. A FEW SPOTS COULD SEE A LINGERING FREEZE A LITTLE
  LONGER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW
28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED
FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF
OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO
PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS
AND OTHER SENSITIVE VEGETATION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION.
COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO
PROTECT THEM FROM FREEZING.

&&

$$

AZZ508-513-120500-
/O.NEW.KTWC.HZ.W.0003.151112T0700Z-151112T1500Z/
EASTERN COCHISE COUNTY BELOW 5000 FEET-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...WILLCOX...BISBEE
919 AM MST WED NOV 11 2015

...HARD FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
MST THURSDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST
THURSDAY. 

* IMPACTS...A WIDESPREAD HARD FREEZE IS EXPECTED ACROSS MUCH OF
  THE AREA IMPACTING ANY REMAINING LATE SEASON CROPS OR SENSITIVE
  VEGETATION. OUTDOOR WATER PIPES SHOULD ALSO BE
  WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY TO PREVENT
  POSSIBLE BURSTING. 

* TEMPERATURES...LOW TEMPERATURES OF 19 TO 27 DEGREES ARE EXPECTED
  ACROSS THE REGION. THE COLDEST TEMPERATURES ARE EXPECTED IN THE
  SULPHUR SPRINGS VALLEY. 

* TIMING...FREEZING TEMPERATURES ARE EXPECTED TO START AT OR
  SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH ABOUT 8 AM THURSDAY
  MORNING. A FEW SPOTS COULD SEE A LINGERING HARD FREEZE A LITTLE
  LONGER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW
28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED
FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF
OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO
PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS
AND OTHER SENSITIVE VEGETATION.

&&

$$

AZZ504-506-120500-
/O.NEW.KTWC.FZ.W.0003.151112T0700Z-151112T1500Z/
TUCSON METRO AREA-SOUTHEAST PINAL COUNTY-
INCLUDING THE CITIES OF...GREEN VALLEY...VAIL...MAMMOTH...ORACLE
919 AM MST WED NOV 11 2015

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM MST
THURSDAY. 

* IMPACTS...A WIDESPREAD FREEZE IS EXPECTED ACROSS MUCH OF THE
  AREA IMPACTING ANY REMAINING LATE SEASON CROPS OR SENSITIVE
  VEGETATION. 

* TEMPERATURES...LOW TEMPERATURES OF 29 TO 32 DEGREES ARE EXPECTED
  ACROSS THE REGION. ALTHOUGH THE IMMEDIATE TUCSON METRO ISN'T
  INCLUDED IN THE FREEZE WARNING...SOME LOCALIZED SPOTS ESPECIALLY
  NEAR WASHES COULD SEE TEMPERATURES NEAR OR JUST BELOW FREEZING. 

* TIMING...FREEZING TEMPERATURES ARE EXPECTED TO START AT OR
  SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH ABOUT 8 AM THURSDAY
  MORNING. A FEW SPOTS COULD SEE A LINGERING HARD FREEZE A LITTLE
  LONGER. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION.
COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO
PROTECT THEM FROM FREEZING.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
2 follow-up statements
475 
WWUS75 KTWC 120420
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
920 PM MST WED NOV 11 2015

AZZ503-507-509-121500-
/O.CON.KTWC.FZ.W.0003.151112T0700Z-151112T1500Z/
/O.CON.KTWC.HZ.W.0003.151112T0700Z-151112T1500Z/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-
UPPER SAN PEDRO RIVER VALLEY-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...NOGALES...SIERRA VISTA...BENSON...
CLIFTON...SAFFORD
920 PM MST WED NOV 11 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY...
...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST
THURSDAY...

* IMPACTS...A WIDESPREAD FREEZE IS EXPECTED ACROSS MUCH OF THE 
  AREA IMPACTING ANY REMAINING LATE SEASON CROPS OR SENSITIVE 
  VEGETATION. OUTDOOR WATER PIPES SHOULD ALSO BE WRAPPED... 
  DRAINED...OR ALLOWED TO DRIP SLOWLY TO PREVENT POSSIBLE 
  BURSTING. 

* TEMPERATURES...LOW TEMPERATURES OF 25 TO 31 DEGREES ARE 
  EXPECTED ACROSS THE REGION. THE COLDEST TEMPERATURES ARE 
  EXPECTED IN VALLEY LOCATIONS SUCH AS BENSON WITH THE WARMEST 
  TEMPERATURES IN THE UPPER 20S TO ABOUT 30 IN SIERRA VISTA AND 
  NOGALES. 

* TIMING...FREEZING TEMPERATURES ARE EXPECTED TO START AT OR 
  SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH ABOUT 8 AM 
  THURSDAY MORNING. A FEW SPOTS COULD SEE A LINGERING FREEZE A 
  LITTLE LONGER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW
28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED
FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF
OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO
PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS
AND OTHER SENSITIVE VEGETATION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION.
COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO
PROTECT THEM FROM FREEZING.

&&

$$

AZZ508-513-121500-
/O.CON.KTWC.HZ.W.0003.151112T0700Z-151112T1500Z/
EASTERN COCHISE COUNTY BELOW 5000 FEET-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...WILLCOX...BISBEE
920 PM MST WED NOV 11 2015

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST
THURSDAY...

* IMPACTS...A WIDESPREAD HARD FREEZE IS EXPECTED ACROSS MUCH OF
  THE AREA IMPACTING ANY REMAINING LATE SEASON CROPS OR SENSITIVE
  VEGETATION. OUTDOOR WATER PIPES SHOULD ALSO BE WRAPPED...
  DRAINED...OR ALLOWED TO DRIP SLOWLY TO PREVENT POSSIBLE
  BURSTING.

* TEMPERATURES...LOW TEMPERATURES OF 19 TO 27 DEGREES ARE 
  EXPECTED ACROSS THE REGION. THE COLDEST TEMPERATURES ARE 
  EXPECTED IN THE SULPHUR SPRINGS VALLEY. 

* TIMING...FREEZING TEMPERATURES ARE EXPECTED TO START AT OR 
  SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH ABOUT 8 AM 
  THURSDAY MORNING. A FEW SPOTS COULD SEE A LINGERING HARD 
  FREEZE A LITTLE LONGER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS WIDESPREAD TEMPERATURES AT OR BELOW
28 DEGREES ARE EXPECTED...WITH SUB-FREEZING TEMPERATURES EXPECTED
FOR SEVERAL HOURS. TO PREVENT FREEZING AND POSSIBLE BURSTING OF
OUTDOOR WATER PIPES...THEY SHOULD BE WRAPPED...DRAINED...OR
ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER
SYSTEMS SHOULD DRAIN THEM...AND COVER ABOVE-GROUND PIPES TO
PROTECT THEM FROM FREEZING. THESE CONDITIONS WILL ALSO KILL CROPS
AND OTHER SENSITIVE VEGETATION.

&&

$$

AZZ504-506-121500-
/O.CON.KTWC.FZ.W.0003.151112T0700Z-151112T1500Z/
TUCSON METRO AREA-SOUTHEAST PINAL COUNTY-
INCLUDING THE CITIES OF...GREEN VALLEY...VAIL...MAMMOTH...ORACLE
920 PM MST WED NOV 11 2015

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM MST THURSDAY...

* IMPACTS...A WIDESPREAD FREEZE IS EXPECTED ACROSS MUCH OF THE 
  AREA IMPACTING ANY REMAINING LATE SEASON CROPS OR SENSITIVE 
  VEGETATION. 

* TEMPERATURES...LOW TEMPERATURES OF 29 TO 32 DEGREES ARE EXPECTED
  ACROSS THE REGION. ALTHOUGH THE IMMEDIATE TUCSON METRO IS NOT
  INCLUDED IN THE FREEZE WARNING...SOME LOCALIZED SPOTS ESPECIALLY
  NEAR WASHES COULD SEE TEMPERATURES NEAR OR JUST BELOW FREEZING.

* TIMING...FREEZING TEMPERATURES ARE EXPECTED TO START AT OR 
  SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH ABOUT 8 AM 
  THURSDAY MORNING. A FEW SPOTS COULD SEE A LINGERING HARD 
  FREEZE A LITTLE LONGER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE EXPECTED.
THESE TEMPERATURES WILL KILL SENSITIVE CROPS AND VEGETATION.
COVER THEM...IF POSSIBLE...WITH CLOTH SHEETS OR BLANKETS TO
PROTECT THEM FROM FREEZING.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
087 
WWUS75 KTWC 121503
NPWTWC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
803 AM MST THU NOV 12 2015


AZZ503-507-509-121615-
/O.EXP.KTWC.FZ.W.0003.000000T0000Z-151112T1500Z/
/O.EXP.KTWC.HZ.W.0003.000000T0000Z-151112T1500Z/
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-
UPPER SAN PEDRO RIVER VALLEY-UPPER GILA RIVER VALLEY-
INCLUDING THE CITIES OF...NOGALES...SIERRA VISTA...BENSON...
CLIFTON...SAFFORD
803 AM MST THU NOV 12 2015

...FREEZE WARNING HAS EXPIRED...
...HARD FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE AREA...THUS THE
FREEZE WARNINGS WILL BE ALLOWED TO EXPIRE. 

$$

AZZ508-513-121615-
/O.EXP.KTWC.HZ.W.0003.000000T0000Z-151112T1500Z/
EASTERN COCHISE COUNTY BELOW 5000 FEET-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
INCLUDING THE CITIES OF...WILLCOX...BISBEE
803 AM MST THU NOV 12 2015

...HARD FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE AREA...THUS THE
FREEZE WARNINGS WILL BE ALLOWED TO EXPIRE. 

$$

AZZ504-506-121615-
/O.EXP.KTWC.FZ.W.0003.000000T0000Z-151112T1500Z/
TUCSON METRO AREA-SOUTHEAST PINAL COUNTY-
INCLUDING THE CITIES OF...GREEN VALLEY...VAIL...MAMMOTH...ORACLE
803 AM MST THU NOV 12 2015

...FREEZE WARNING HAS EXPIRED...

TEMPERATURES HAVE RISEN ABOVE FREEZING ACROSS THE AREA...THUS THE
FREEZE WARNINGS WILL BE ALLOWED TO EXPIRE. 

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this freeze warning went out at Nov 11, 3:00 AM MST, 6 hours 19 minutes earlier.

Area forecast discussion, Nov 11, 3:00 AM MST, 6 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
300 AM MST WED NOV 11 2015

.SYNOPSIS...COOLER TODAY AND MUCH COOLER TONIGHT. FREEZING
TEMPERATURES ARE EXPECTED EAST AND SOUTH OF TUCSON THURSDAY
MORNING...WITH NEAR RECORD LOWS POSSIBLE IN SOME COLDER EASTERN
VALLEYS. WARMER DAYTIME TEMPERATURES WILL RETURN LATE IN THE WEEK. A
WEAKER SYSTEM MAY BRING A CHANCE OF SHOWER BACK TO THE AREA SUNDAY
AND MONDAY.

&&

.DISCUSSION...PATCHY MID AND HIGH CLOUD MOVING OUT WITH THE TROUGH
EAST OF THE AREA. WE'RE STILL SEEING JUST ENOUGH WEST AND NORTHWEST
WINDS TO KEEP TEMPERATURES UP A BIT IN EASTERN AREAS FOR THE EARLY
MORNING HOURS. AFTER A COOL DAY WE WILL BE SET UP FOR CLEAR SKIES
AND LESS WIND WITH MUCH THE SAME AIRMASS IN PLACE. TEMPERATURES WILL
FALL RAPIDLY THIS EVENING INTO THE EARLY MORNING HOURS...ULTIMATELY
SETTING US UP FOR WHAT SHOULD BE NEAR RECORD LOWS IN SOME EASTERN
LOCATIONS. THE ONLY PROBLEM IS THAT SOMETIME THURSDAY MORNING WE
WILL SEE A MODEST EASTERLY ENHANCEMENT TO LOW LEVEL WINDS AS NEAR-
SURFACE FEATURES TIGHTEN THE GRADIENT A BIT BEHIND THE TROUGH. AN
EASY CALL ON THE FREEZE EAST AND SOUTH OF TUCSON...AND PROBABLY A
HARD FREEZE IN COLDEST EASTERN VALLEYS...BUT THE NEAR RECORD LOWS IN
THE UPPER TEENS TO LOWER 20S IN THOSE SAME VALLEYS ARE NOT A SLAM
DUNK. THAT'S STILL OUR BEST BET AT THIS POINT HOWEVER...AS WE
SHOULDN'T SEE THAT EASTERLY WIND KICK IN UNTIL AFTER SUNRISE.

AFTER THAT...A ZONAL FLOW TO A BROAD BASED REGIONAL RIDGE WILL
DOMINATE THE WEATHER FOR A FEW DAYS. TEMPERATURES WILL EASILY WARM
BACK TO ABOVE CLIMO BY FRIDAY.

ENSEMBLES AND ENSEMBLE MEANS ARE FOCUSING IN ON A WEAKNESS IN THAT
FLOW MOVING IN FROM THE WEST OVER THE WEEKEND FOR A FEW SHOWERS
AROUND SOUTHEAST ARIZONA SUNDAY INTO SUNDAY NIGHT. A QUICK FOLLOW-UP
TROUGH FROM THE NORTHWEST WOULD THEN BRUSH BY...BRINGING GUSTY WINDS
EARLY NEXT WEEK AND A FEW SHOWERS MAINLY NORTHEAST OF TUCSON MONDAY
AND MONDAY NIGHT.

&&

.AVIATION...VALID THRU 12/12Z.
MOSTLY CLEAR WITH NORMAL DIURNAL WIND TRENDS RETURNING TODAY
AND TONIGHT. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...DRY CONDITIONS THROUGH SATURDAY FOLLOWED BY A FEW
LIGHT SHOWERS SUNDAY INTO MONDAY. EXPECT OCCASIONALLY GUSTY EAST
WINDS THURSDAY AND BREEZY TO WINDY CONDITIONS MONDAY. OTHERWISE...20-
FOOT WINDS WILL GENERALLY BE TERRAIN DRIVEN AT LESS THAN 15 MPH.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

MEYER/RASMUSSEN

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 9:19 AM MSTHard Freeze WarningTWCCochise, Graham, Greenlee, Pima, Santa Cruz23 hr

Nearby

Freeze Warnings in Arizona, 2015Every freeze warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.